Toggle Main Menu Toggle Search

Open Access padlockePrints

Abelian subgroup structure of square complex groups and arithmetic of quaternions

Lookup NU author(s): Professor Guyan Robertson

Downloads


Publication metadata

Author(s): Rattaggi D, Robertson AG

Publication type: Article

Publication status: Published

Journal: Journal of Algebra

Year: 2005

Volume: 286

Issue: 1

Pages: 57-68

ISSN (print): 0021-8693

ISSN (electronic): 1090-266X

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jalgebra.2005.01.003

DOI: 10.1016/j.jalgebra.2005.01.003


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share